Since trying the Depo-Provera shot in July, my cycle has been destroyed.(I only took the first dose because it caused me an almost unmanageable 3-week migraine and I couldn't physically handle that every 3 months while working and going to so many other Dr's Appts.)I now experience menstrual symptoms 2-3 weeks of the months instead of 3-7 days, and I can no longer predict when I'm going to start bleeding. As a heavy bleeder, that's a big issue.Has anyone else had issues with Depo? If so, how did you manage them?
Gastrointestinal Hemorrhage (GIB)
Irregular Menstrual Periods
Had this happen to, early 2019. Unfortunately I didn't get regular for almost a year. Its better now but I bled straight for a while after and then got spotty and unpredictable.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app